# SDR PLGA970418A

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 2613 · Overheat Detection
- Part: Overtemp Warning
- Condition: Activated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BGR - DURING TAKEOFF ON A FERRY FLIGHT FROM BGR TO ALB, CREW RECEIVED AN OVERTEMP WARNING ON LEFT ENGINE.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO MAINTENANCE.  MAINTENANCE GROUND RAN ENGINE AND REPORTED NO PROBLEMS FOUND.  AIRCRAFT WAS RELEASED FOR FERRY FLIGHT.  (M)
